# SDR WTAA970204

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: 310261411
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

OXR - RIGHT ENGINE EGT AND TORQUE FLUCTUATION ON TAKEOFF ROLL.  TAKEOFF ABORTED.  PERFORMED GROUND RUN AND DEFERRED RIGHT SRL SYSTEM PER MEL 76-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY CLEANING CANNON PLUGS AT ENGINE FIREWALL.  PERFORMED GROUND RUN.  OPERATIONAL CHECK SATISFACTORY.  (M)
